# SDR ASAA2018020723450

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,606 hours, 12,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK SINGLE CHANNEL FAIL.  ACFT GROUNDED.   INITIAL EVALUATION FOUND THE NR 1 ZONE TEMP CONTROLLER,  SHOWING TCV FAILED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, NO FAULTS DETECTED,  RESET FAULT. RAN BITE TEST, THREE MORE TIMES,  NO DEFECTS NOTED.
